Method for numerical simulation of two-term exponentially correlated colored noise


Yilmaz B., Ayik S., Abe Y., Gokalp A., Yilmaz O.

PHYSICAL REVIEW E, vol.73, no.4, 2006 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1103/physreve.73.046114
  • Journal Name: PHYSICAL REVIEW E
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

A method for numerical simulation of two-term exponentially correlated colored noise is proposed. The method is an extension of traditional method for one-term exponentially correlated colored noise. The validity of the algorithm is tested by comparing numerical simulations with analytical results in two physical applications.